Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: topomax and voice changes

Posted by Maggie-VA on March 30, 2004, at 9:59:32

In reply to Re: topomax and voice changes witchyminx, posted by headachequeen on March 7, 2004, at 13:03:56

I have been on Topomax for over 5 months and lost 37 pounds. I take it for seizures along with 600 mgs of Trileptal. I started out on 25 mgs a day and went up to 100 over the course of about 8 weeks. I had to reduce the dosage due to asthmatic symptoms, rare at best. I still have the hand/feet tingling and the word loss and loss of concentration, but alot less with the decrease in dosage and I am feeling more and more "normal" for the first time in 2 years.

At first, I hated all foods except eggs of all silly things. Eggs and water. I still can't stand sodas of any type. I don't eat sweets like I did, just don't have the craving for them. I can go with out eating everything on my plate and be satisfied. I don't hate the food any more, I just don't crave it. It is wonderful.

I am seizure free now for more than 7 months and looking better and feeling better about myself. The depression is lifting, but I can't say that it is strictly medication related or just that I feel better, who knows.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Maggie-VA thread:5053
URL: http://www.dr-bob.org/babble/20040329/msgs/330280.html